×

zbMATH — the first resource for mathematics

Generalized complex manifolds and supersymmetry. (English) Zbl 1118.53048
The aim of the paper is to present a world-sheet realization of Hitchin’s “generalized complex structure”. For this the authors discuss three different two dimensional models inspired by the usual sigma model. It is shown that the super-symmetric extension of these models is related to generalized complex structures.

MSC:
53C56 Other complex differential geometry
53D55 Deformation quantization, star products
81T60 Supersymmetric field theories in quantum mechanics
Keywords:
sigma model
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Hitchin, N.: Generalized Calabi-Yau manifolds. Q. J. Math. 54(3), 281–308 (2003) · Zbl 1076.32019
[2] Gualtieri, M.: Generalized complex geometry. Oxford University DPhil thesis. http://xxx.lanl.gov/abs/math.DG/0401221, 2004
[3] Huybrechts, D.: Generalized Calabi-Yau structures, K3 surfaces, and B-fields. http://arxiv.org/abs/math.AG/0306162, 2003 · Zbl 1120.14027
[4] Kapustin, A., Orlov, D.: Vertex algebras, mirror symmetry, and D-branes: The case of complex tori. Commun. Math. Phys. 233, 79 (2003) · Zbl 1051.17017
[5] Fidanza, S., Minasian, R., Tomasiello, A.: Mirror symmetric SU(3)-structure manifolds with NS fluxes. http://arxiv.org/abs/hep-th/0311122, 2003 · Zbl 1080.32022
[6] Vafa, C.: Superstrings and topological strings at large N. J. Math. Phys. 42, 2798 (2001) · Zbl 1060.81594
[7] Gurrieri, S., Louis, J., Micu, A., Waldram, D.: Mirror symmetry in generalized Calabi-Yau compactifications. Nucl. Phys. B 654, 61 (2003) · Zbl 1010.81071
[8] Berkovits, N.: Super-Poincare covariant quantization of the superstring. JHEP 0004, 018 (2000) · Zbl 0959.81065
[9] Lawson, H.B., Michelsohn, M.L.: Spin Geometry. Princeton, NJ: Princeton Univ. Press, 1989 · Zbl 0688.57001
[10] Hellerman, S., McGreevy, J., Williams, B.: Geometric constructions of nongeometric string theories. JHEP 0401, 024 (2004) · Zbl 1243.81156
[11] Flournoy, A., Wecht, B., Williams, B.: Constructing nongeometric vacua in string theory. http://arxiv.org/abs/hep-th/0404217, 2004 · Zbl 1119.81365
[12] Lindstrom, U.: Generalized N = (2,2) supersymmetric non-linear sigma models. Phys. Lett. B 587, 216–224 (2004) · Zbl 1246.81375
[13] Cattaneo, A.S., Felder, G.: A path integral approach to the Kontsevich quantization formula. Commun. Math. Phys. 212, 591 (2000) · Zbl 1038.53088
[14] Gates, S.J., Hull, C.M., Rocek, M.: Twisted Multiplets And New Supersymmetric Nonlinear Sigma Models. Nucl. Phys. B 248, 157 (1984)
[15] Lyakhovich, S., Zabzine, M.: Poisson geometry of sigma models with extended supersymmetry. Phys. Lett. B 548, 243 (2002) · Zbl 0999.81044
[16] Hassan, S.F.: O(D,D:R) Deformations of Complex Structures And Extended World Sheet Supersymmetry. Nucl. Phys. B 454, 86 (1995) · Zbl 0925.81155
[17] Lindstrom, U., Zabzine, M.: N = 2 boundary conditions for non-linear sigma models and Landau-Ginzburg models. JHEP 0302, 006 (2003)
[18] Lindstrom, U., Zabzine, M.: D-branes in N = 2 WZW models. Phys. Lett. B 560, 108 (2003) · Zbl 1032.81028
[19] Kapustin, A.: Topological strings on noncommutative manifolds. Int. J. Geom. Meth. Mod. Phys. 1, 49–81 (2004) · Zbl 1065.81108
[20] Grange, P.: Branes as stable holomorphic line bundles on the non-commutative torus. JHEP 0410, 002 (2004)
[21] Baulieu, L., Losev, A.S., Nekrasov, N.A.: Target space symmetries in topological theories. I. JHEP 0202, 021 (2002)
[22] Seiberg, N., Witten, E.: String theory and noncommutative geometry. JHEP 9909, 032 (1999) · Zbl 0957.81085
[23] Ikeda, N.: Two-dimensional gravity and nonlinear gauge theory. Ann. Phys. 235, 435 (1994) · Zbl 0807.53070
[24] Schaller, P., Strobl, T.: Poisson structure induced (topological) field theories. Mod. Phys. Lett. A 9, 3129 (1994) · Zbl 1015.81574
[25] Klimcik, C., Strobl, T.: WZW-Poisson manifolds. J. Geom. Phys. 43, 341 (2002) · Zbl 1027.70023
[26] Courant, T.: Dirac manifolds. Trans. Amer. Math. Soc. 319(2), 631–661 (1990) · Zbl 0850.70212
[27] Courant, T., Weinstein, A. Beyond Poisson structures. In: Action hamiltoniennes de groupes. Troisième théorème de Lie (Lyon, 1986), Travaux en Cours, 27, Paris: Hermann, 1988, pp. 39–49
[28] Cavalcanti, G., Gualtieri, M.: Generalized complex structures on nilmanifolds. http://arxiv.org/abs/math.DG/0404451, 2004 · Zbl 1079.53106
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.